# SDR SWAA2022072827078

- Difficulty date: July 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE LBL 24 CRACKED. STA 500-500A WL-156.4 / [01] REMOVED AND REPLACED BAFFLE AT STA 500-500A LBL 24 PER SRM 51-40-02-0G-0 AND DWG 143A7505;[02] VERIFIED 1
